On solving intansitivities in repeated pairwise choices
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Mathematical Social Sciences.
Volume (Year): 31 (1996)
Issue (Month): 1 (February)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/505565
Other versions of this item:
- Maas, Arne & Bezembinder, Thom & Wakker, Peter, 1995. "On solving intransitivities in repeated pairwise choices," Mathematical Social Sciences, Elsevier, vol. 29(2), pages 83-101, April.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Iqbal Ali & Wade D. Cook & Moshe Kress, 1986. "On the Minimum Violations Ranking of a Tournament," Management Science, INFORMS, vol. 32(6), pages 660-672, June.
- Loomes, Graham & Sugden, Robert, 1982. "Regret Theory: An Alternative Theory of Rational Choice under Uncertainty," Economic Journal, Royal Economic Society, vol. 92(368), pages 805-24, December.
- Maas, Arne, 1993. "A relativized measure of circularity for tournaments," Mathematical Social Sciences, Elsevier, vol. 26(1), pages 79-91, July.
- Stephen T. Goddard, 1983. "Ranking in Tournaments and Group Decisionmaking," Management Science, INFORMS, vol. 29(12), pages 1384-1392, December.
- Robert Delver & Herman Monsuur, 1998. "Echelons in Incomplete Relations," Theory and Decision, Springer, vol. 44(3), pages 279-292, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.